# SDR HNAA2025061600434

- Difficulty date: May 20, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F048898 CARGO DOOR CUT-OUT SHEAR CLIP AT FR 65 CORRODED ON PREVIOUS REPAIR.  REMOVED PREVIOUS REPAIR ON CARGO DOOR CUTOUT SHEAR CLIP AT FR 65 AND ACCOMPLISHED SHEAR CLIP REPAIR IAW PIEDMONT EO1-53-25-0189 AND EMB 145 SRM 53-31-04 RE, ITEM 4,D,FIG 212.
